Journal of Indian Society of Periodontology
Journal of Indian Society of Periodontology
Home | About JISP | Search | Accepted articles | Online Early | Current Issue | Archives | Instructions | SubmissionSubscribeLogin 
Users Online: 2028  Home Print this page Email this page Small font size Default font size Increase font sizeWide layoutNarrow layoutFull screen layout

    Article Cited by others


Amelogenesis imperfecta: A challenge to restoring esthetics and function

Ranganath V, Nichani Ashish S, Soumya V

Year : 2010| Volume: 14| Issue : 3 | Page no: 195-197

   This article has been cited by
1 Amelogenesis imperfecta Functional and esthetic rehabilitation of a mutilated dentition
Rajul Vivek,Ankita Singh,Rajat kumar Singh,Romesh Soni,T.P. Chaturvedi
Indian Journal of Dentistry. 2013; 4(1): 60
[Pubmed]  [Google Scholar] [DOI]


Read this article